# SDR CALA2021020300111

- Difficulty date: February 1, 2021
- Submitted: February 3, 2021
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 119,962 hours, 18,534 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20131A
- Part serial: 158729
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CIRCUIT BREAKER P35 ON THE P11 POPPING WHEN CLOSED FOUND M737 BATTERY PACK FAULTY REMOVED AND REPLACED M737 BATTERY PACK IAW B767 AMM 33-51-07, OPS CHECK TO BE PERFORMED ON NON-RO UTINE 130538-0877. RESET CIRCUIT BREAKER, BRWEAKER NO LONG TRIPP ING IAW B767 AMM 20-60-01-862-001. SEE PARTIAL WORK PERFORMED ON SHEET 1 OF 1 AND ON BACK. ADD EMP:V932094
